Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/9861
Title: The mathematics of filtering and its applications
Authors: Messina, E
Date, P
Issue Date: 2014
Publisher: Springer Netherlands
Citation: Journal of Mathematical Modelling and Algorithms in Operations Research, 13 (1): 1-2, (March 2014)
Description: This article is a special issue editorial.
URI: http://bura.brunel.ac.uk/handle/2438/9861
DOI: http://dx.doi.org/10.1007/s10852-013-9231-y
ISSN: 1570-1166
1572-9214
http://link.springer.com/article/10.1007%2Fs10852-013-9231-y
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf80.53 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.